Aspirin 500 mg 20 Tablets

Save 10%

Price:
Sale price€5,72 Regular price€6,36

Description

Immediately relieve your discomfort

It is a medicine whose active ingredient is Acetylsalicylic Acid, an analgesic that acts by calming mild or moderate pain and an antipyretic because it helps reduce fever.

Benefits:

  • It has analgesic and anti-inflammatory action, which is why it is indicated for muscle, back, or dental pain.
  • Helps reduce fever.

How to use:

Adults and those over 16 years of age take 1 aspirin tablet every 4 or 6 hours, without taking more than 8 tablets a day. If there is no improvement in 3 to 5 days, consult your doctor.

Pharmacist recommendation:

It is a medication so it is very important to read the package insert before using it as there may be contraindications with some polymedicated patients. It is not recommended to take it on an empty stomach. Use it only while symptoms exist; once they disappear, treatment should be suspended.

Composition:

Each tablet contains: 500 mg of acetylsalicylic acid, the other components are corn starch and cellulose powder.

PROSPECT

We recommend you👇

recently viewed